# SDR SIMA20240629002

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 18,357 hours, 12,232 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP OVERSPEED FLAPS 1 235 KTS 30 SECONDS DUE TO TURBULENCE. C/W PHASE-1 INSPECTION PER EMB 175 AMM 05-50-07 NO DEFECTS NOTED. PHASE-II INSPECTED DEFERRED FOR 10 FC ISSUED TDMI 054T05138. DEFERRED PER AMM REF 05-50-07 TDMI AUTHORIZATION NUMBER 054T05138.
